# SDR DALA13042203140

- Difficulty date: August 28, 2013
- Submitted: August 31, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT PASSENGER/CREW DOOR LOWER AFT CUT-OUT CORNER FITTING HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  DIMENSIONS: L=1.0", W=0.800", D=0.015".  NO ESTABLISHED LIMITS IN SRM.  REMOVED DAMAGE CORNER FITTING AND INSTALLED ON NON-ROUTINE CARD.
